# SDR F3LA200700215

- Difficulty date: September 2, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CABIN FLOOR CENTER SUPPORT AT Y254, FR16, CORRODED.  REMOVED DAMAGED AREA OF FLOORBEAM Y254 IAW SRM 53-00-14, FIG 204.  REMOVED AND REPLACED FLOORBEAM AND ANGLES IAW SRM 51-42-11, EA NR A9-53R-12100 AND EA NR AO-51T-11976.
